Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 7, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Mar 17, 2014, 3:28 AM CDT for 13 counties in Texas. It took effect at Mar 17, 2014, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2014, 3:28 AM CDT (08:28 UTC)
- In effect from
- Mar 17, 2014, 1:00 PM CDT
- Expired
- Mar 17, 2014, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 49 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2263 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
289 WWUS84 KLUB 170828 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 328 AM CDT MON MAR 17 2014 TXZ025-031-036-037-041-042-170930- /O.CAN.KLUB.FW.A.0007.140317T1700Z-140318T0200Z/ HALL-MOTLEY-CROSBY-DICKENS-LYNN-GARZA- 328 AM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR THE SOUTHEAST SOUTH PLAINS AND THE WESTERN ROLLING PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE WEATHER WATCH. RELATIVE HUMIDITIES WILL FALL TO AROUND 10 PERCENT THIS AFTERNOON...HOWEVER SUSTAINED WIND SPEEDS AT THE TWENTY-FOOT LEVEL ARE EXPECTED TO REMAIN BELOW 20 MPH. OUTDOOR BURNING IS STILL DISCOURAGED IN THIS ELEVATED FIRE WEATHER SETUP. $$ TXZ021>024-027>030-033>035-039-040-172100- /O.UPG.KLUB.FW.A.0007.140317T1700Z-140318T0200Z/ /O.NEW.KLUB.FW.W.0007.140317T1800Z-140318T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-YOAKUM-TERRY- 328 AM CDT MON MAR 17 2014 ...RED FLAG WARNING IS IN EFFECT TODAY FROM 1 PM UNTIL 8 PM FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR MUCH OF THE SOUTH PLAINS AND THE FAR SOUTHWEST TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT TODAY FROM 1 PM UNTIL 8 PM. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST AT 20 MPH. * HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. OUTDOOR BURNING IS DISCOURAGED AND IS CURRENTLY ILLEGAL IN PARMER...CASTRO...BAILEY...COCHRAN...AND FLOYD COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. USE COMMON SENSE AND AVOID ACTIVITIES THAT INVOLVE SPARKS OR OPEN FLAMES. && $$
2 follow-up statements
641 WWUS84 KLUB 172017 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 317 PM CDT MON MAR 17 2014 TXZ027>030-033>035-039-040-180500- /O.NEW.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/ /O.CON.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/ BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY- 317 PM CDT MON MAR 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR MUCH OF THE SOUTH PLAINS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE TEXAS SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WIND...SOUTHWEST AT 20 MPH THROUGH EARLY THIS EVENING. WEST TO NORTHWEST WINDS FROM 20 TO 25 MPH ARE EXPECTED BY MID-MORNING ON TUESDAY UNTIL LATE TUESDAY AFTERNOON. * HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST A SPOT WEATHER FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. USE COMMON SENSE AND AVOID ACTIVITIES THAT INVOLVE SPARKS OR OPEN FLAMES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ021>024-180100- /O.CON.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE- 317 PM CDT MON MAR 17 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE EXTREME SOUTHWEST AND SOUTH-CENTRAL TEXAS PANHANDLE... * WIND...SOUTHWEST AT 20 MPH. * HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST A SPOT WEATHER FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. USE COMMON SENSE AND AVOID ACTIVITIES THAT INVOLVE SPARKS OR OPEN FLAMES. && $$ TXZ036-041-042-180500- /O.NEW.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/ CROSBY-LYNN-GARZA- 317 PM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE TEXAS SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WIND...WEST TO NORTHWEST FROM 20 TO 25 MPH ARE EXPECTED BY MID- MORNING ON TUESDAY UNTIL LATE TUESDAY AFTERNOON. * HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST A SPOT WEATHER FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
419 WWUS84 KLUB 180108 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 808 PM CDT MON MAR 17 2014 TXZ027>030-033>035-039-040-181200- /O.EXP.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/ /O.CON.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/ BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY- 808 PM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR THE TEXAS SOUTH PLAINS... ...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR MUCH OF THE SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS STILL IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WIND...WEST TO NORTHWEST WINDS FROM 20 TO 25 MPH ARE EXPECTED BY MID-MORNING ON TUESDAY UNTIL LATE TUESDAY AFTERNOON. * HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST A SPOT WEATHER FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ021>024-180215- /O.EXP.KLUB.FW.W.0007.000000T0000Z-140318T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE- 808 PM CDT MON MAR 17 2014 ...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR MUCH OF THE SOUTH PLAINS... THE ONSET OF SUNSET HAS ALLOWED SOUTHWEST WIND SPEEDS AT THE 20-FOOT LEVEL TO DROP BELOW 20 MPH. HOWEVER...RELATIVE HUMIDITY VALUES REMAINS BELOW 15 PERCENT AND THUS OUTDOOR BURNING IS STILL DISCOURAGED. $$ TXZ036-041-042-181200- /O.CON.KLUB.FW.A.0008.140318T1600Z-140319T0000Z/ CROSBY-LYNN-GARZA- 808 PM CDT MON MAR 17 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE TEXAS SOUTH PLAINS... * WIND...WEST TO NORTHWEST FROM 20 TO 25 MPH ARE EXPECTED BY MID-MORNING ON TUESDAY UNTIL LATE TUESDAY AFTERNOON. * HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURN BANS REMAIN IN EFFECT FOR MANY AREAS. PERSONS PLANNING BURNING SHOULD CONSULT WITH LAW ENFORCEMENT AND REQUEST A SPOT WEATHER FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 16, 11:04 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Mar 16, 11:04 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1104 PM CDT SUN MAR 16 2014 .AVIATION... LIGHT WINDS OVERNIGHT TO INCREASE LATE MORNING AS LOW PRESSURE DEVELOPS AND STRENGTHENS FROM SERN COLO THROUGH ERN NM. && .PREV DISCUSSION... /ISSUED 634 PM CDT SUN MAR 16 2014/ AVIATION... BREEZY NORTH WINDS TO LAY DOWN QUICKLY WITH SUNSET AND REMAIN LIGHT THROUGH THE NIGHT. STRENGTHENING LOW PRESSURE MONDAY AS AN UPPER DISTURBANCE MOVES ACROSS THE CNTL PLAINS WILL RESULT IN INCREASING SOUTH TO SW WINDS LATE MORNING THROUGH THE AFTN. PREV DISCUSSION... /ISSUED 341 PM CDT SUN MAR 16 2014/ SHORT TERM... STRONG NORTH WINDS STILL CRANKING IN THE 20-30 MPH RANGE AS OF 3 PM...BUT EXPECTING SPEEDS TO CONTINUE AN OVERALL DOWNWARD TREND THE REST OF THIS AFTERNOON INTO THIS EVENING AS THE AXIS OF A SURFACE RIDGE CENTERED NEAR THE GREAT LAKES SLIDES INTO THE REGION. WIND ADVISORY WILL THEREFORE BE ALLOWED TO EXPIRE AT 4 PM. FAVORABLE CONDITIONS WILL BE ON TAP FOR GOOD RADIATIONAL COOLING TONIGHT WITH THE COMBINATION OF THE AFOREMENTIONED SURFACE RIDGE...CLEAR SKIES...AND LIGHT WINDS. EVERYONE SHOULD BE BELOW FREEZING COME MONDAY MORNING...WITH TEMPERATURES FALLING INTO THE MID-UPPER 20S AREAWIDE. TYPICAL MARCH TYPE WEATHER WILL RETURN TO BEGIN THE WEEK...BY WAY OF A SHORTWAVE TROUGH DIGGING TOWARD THE NORTHERN GREAT BASIN INTO THE CENTRAL ROCKIES. THIS WILL IN TURN LEAD TO SURFACE CYCLOGENESIS ACROSS THE NORTHERN PLAINS MONDAY WITH THE AXIS OF THE LOW EXTENDING DOWN THE SPINE OF THE FRONT RANGE INTO EASTERN NEW MEXICO...THUS BACKING WINDS TO THE SOUTHWEST LOCALLY. BREEZY/GUSTY CONDITIONS WILL ENSUE WITH THE ENHANCED PRESSURE GRADIENT AND TURBULENT MIXING TAKING PLACE. FORTUNATELY...THE STRONGEST UPPER WIND MAXIMA LOOK TO TRANSLATE ACROSS WEST TEXAS AFTER SUNSET...THEREFORE KEEPING WINDS FROM GETTING ANY STRONGER THAN 15-25 MPH. THE POSITIVE SIDE TO THE WIND WILL BE A SHARP WARM UP IN TEMPERATURES...WITH EVERYONE REBOUNDING TO AROUND THE MID 70S. HOWEVER...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL MAKE A RETURN (SEE FIRE WEATHER SECTION BELOW). LONG TERM... THE WEATHER IS LOOKING PRETTY QUIET FOR THE UPCOMING WEEK. MODELS ARE IN PRETTY GOOD AGREEMENT THAT THE NEXT COLD FRONT WILL SWEEP THROUGH DURING THE DAY TUESDAY...ALTHOUGH THE GFS IS STILL LAGS THE NAM TIMING A BIT. WEAK COLD ADVECTION WILL KNOCK TEMPS BACK INTO THE 60S TUESDAY AND WEDNESDAY WHILE THE AIRMASS REMAINS DRY. ZONAL FLOW OVER THE SRN HIGH PLAINS ON THURSDAY WILL BRING LEE CYCLOGENESIS...SW BREEZES AND WARMER TEMPS. THE NEXT COLD FRONT IS DUE ON FRIDAY. THE ECMWF AND GFS AGREEMENT CONTINUES...BOTH SHOWING THE FRONT PASSING THROUGH OUR AREA DRY...THEN TRIGGERING SOME SHOWER AND T-STORM ACTIVITY ONCE IT ENCOUNTERS BETTER MOISTURE OFF TO OUR SOUTH AND EAST. BY NEXT WEEKEND...BROAD EASTERLY FLOW WITH THE POSSIBILITY OF A REINFORCING FRONT WITH SOME DEGREE OF TROUGHING ALOFT TO OUR WEST /ALTHOUGH VERY WEAK/ MAY ALLOW LOW-LVL MOISTURE TO GRADUALLY RETURN TO WEST TEXAS..WHILE KEEPING TEMPS NEAR OR SLIGHTLY UNDER SEASONAL NORMS. AND COULD POSSIBLY SET THE STAGE FOR SOME PRECIP CHANCES EARLY NEXT WEEK. FIRE WEATHER... WARM AND BREEZY CONDITIONS WILL RETURN MONDAY WITH ELEVATED TO CRITICAL CONDITIONS EXPECTED. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE LOW-MID TEENS AREAWIDE...WITH SOUTHWEST WINDS INCREASING TO 20 MPH ACROSS THE CAPROCK. AREAS EAST OF THE ESCARPMENT MAY HOLD SHY OF THE 20 MPH MARK...SO WILL ONLY INCLUDE WESTERN PORTIONS OF THE ROLLING PLAINS IN THE FIRE WEATHER WATCH BEGINNING AT NOON AND RUNNING THROUGH 9 PM MONDAY EVENING. ADDITIONAL REASONING FOR EXCLUDING AREAS FROM CHILDRESS TO ASPERMONT AND JAYTON IS THE RECENT RAINFALL WHICH SHOULD HELP MITIGATE SIGNIFICANT CONCERNS WHEN COMBINED WITH THE MARGINAL WIND SPEEDS. EVEN THROUGH A FRONT WILL BE MOVING THROUGH THE AREA ON TUESDAY...DRY AIR AND BREEZY NORTH WINDS WILL ELEVATE THE FIRE DANGER SOMEWHAT...ALTHOUGH LIKELY NOT TO CRITICAL LEVELS. ELEVATED TO CRITICAL CONDITIONS ARE POSSIBLE THURSDAY AS WARM AND DRY SW BREEZES RETURN. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 26 76 35 58 27 / 0 0 0 0 0 TULIA 25 75 36 60 29 / 0 0 0 0 0 PLAINVIEW 26 75 37 62 30 / 0 0 0 0 0 LEVELLAND 27 75 38 64 32 / 0 0 0 0 0 LUBBOCK 27 75 40 65 33 / 0 0 0 0 0 DENVER CITY 29 76 41 67 34 / 0 0 0 0 0 BROWNFIELD 28 75 40 66 34 / 0 0 0 0 0 CHILDRESS 28 75 41 67 34 / 0 0 0 0 0 SPUR 27 74 42 68 35 / 0 0 0 0 0 ASPERMONT 29 73 45 70 36 / 0 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>025-027>031-033>037-039>042. && 07
Hazardous weather outlook, Mar 16, 3:35 PM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 335 PM CDT SUN MAR 16 2014 TXZ021>044-172045- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 335 PM CDT SUN MAR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CRITICAL FIRE DANGER IS EXPECTED TO DEVELOP ACROSS MOST OF THE SOUTH PLAINS AREAS LATE MONDAY MORNING THROUGH MONDAY EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL AREAS EXCEPT THE EASTERN ROLLING PLAINS. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF THE SOUTH PLAINS ON TUESDAY.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:17 PM CDT | Fire Weather Watch | LUB | Bailey, Cochran, Crosby, Floyd, Garza, Hale and 6 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.